I really feel for your son and you.
I know I do not know all the ins and outs of your sons situation so I can only talk about what I do know.
I can say that with his digestive system not working correctly because of the tube feeding and "gerd" and the use of Prevacid, his little body isn't getting what it needs.
PREVACID - Antacids make the stomach very alkaline. The stomach actually produces MORE acid to make it acidic again. Antacids are counterproductive. A common side effect from this drug is stomach pains.
Because he cannot eat regular foods, the normal bacteria in his gut are not in balance.For this, he needs a probiotic (good bacteria) for children. You can get this in powder form and mix it with liquid.
A high PH level, or acidic, (which would account for the gerd), creates a welcoming environment for viruses and (bad) bacteria to multiply to unhealthy levels. The body cannot process or cleanse itself of toxins properly. All of this interferes with proper food absorbtion which leads to a compromised immune system, protein synthesis, enzyme activity and brain chemicals (Dopamine, Serotonin, Norepherine) and neurotransmitters which are what makes your brain function properly (sensory issues).
If it were me, I would test his PH levels first. PH levels are extremely important!
Then, seek out what he needs to adjust it to a healthy level. And, a probiotic for children. This is if it were my child.
I suggest talking with your current pediatrician/doctors that your son sees and ask about these. Ask them if they would explore alternatives to traditional medicines/therapies. If they decline, I recommend seeking out a doctor that practices complementary medicine (traditional & natural therapies).
I hope this provides you with some help.